Alert archive / Oklahoma / Tornado Warnings in 2009

Tornado Warning 29, NWS Norman, OK

April 26, 2009Major County, Woods County, Woodward County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 26, 2009, 5:42 PM CDT for Major County, Woods County, Woodward County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2009, 5:42 PM CDT (22:42 UTC)
Expired
Apr 26, 2009, 6:36 PM CDT
In force
54 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Major County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 65 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 11:07 AM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2009-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2009-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 382 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
382 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
3.6
Supercell composite
18.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 262242
TOROUN
OKC093-151-153-262345-
/O.NEW.KOUN.TO.W.0029.090426T2242Z-090426T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CDT SUN APR 26 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...
  SOUTHEASTERN WOODS COUNTY IN NORTHWEST OKLAHOMA...
  EASTERN WOODWARD COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 645 PM CDT

* AT 542 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING
  TORNADOES WAS LOCATED 15 MILES SOUTHWEST OF QUINLAN...MOVING
  NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE AVARD...HOPETON...QUINLAN AND
  WAYNOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3669 9860 3651 9852 3650 9853 3622 9922
      3628 9932 3682 9886
TIME...MOT...LOC 2242Z 229DEG 36KT 3628 9920

$$
3 follow-up statements
000 
WWUS54 KOUN 262306
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT SUN APR 26 2009

OKC093-151-153-262345-
/O.CON.KOUN.TO.W.0029.000000T0000Z-090426T2345Z/
WOODWARD OK-WOODS OK-MAJOR OK-
606 PM CDT SUN APR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
NORTHWESTERN MAJOR...SOUTHEASTERN WOODS AND EASTERN WOODWARD
COUNTIES...

AT 606 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED NEAR QUINLAN...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE AVARD...HOPETON...QUINLAN AND
  WAYNOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3682 9886 3669 9860 3652 9852 3650 9853
      3638 9898 3648 9915
TIME...MOT...LOC 2306Z 220DEG 35KT 3650 9900

$$
000 
WWUS54 KOUN 262324
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT SUN APR 26 2009

OKC093-153-262335-
/O.CAN.KOUN.TO.W.0029.000000T0000Z-090426T2345Z/
WOODWARD OK-MAJOR OK-
624 PM CDT SUN APR 26 2009

...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHWESTERN MAJOR AND
EASTERN WOODWARD COUNTIES...

LAT...LON 3682 9886 3669 9860 3661 9857 3658 9860
      3651 9869 3652 9878 3651 9885 3652 9892
      3659 9896 3663 9900
TIME...MOT...LOC 2325Z 220DEG 33KT 3663 9886

$$

OKC151-262345-
/O.CON.KOUN.TO.W.0029.000000T0000Z-090426T2345Z/
WOODS OK-
624 PM CDT SUN APR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CENTRAL
WOODS COUNTY...

AT 625 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED NEAR WAYNOKA...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE AVARD...HOPETON AND WAYNOKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

&&

LAT...LON 3682 9886 3669 9860 3661 9857 3658 9860
      3651 9869 3652 9878 3651 9885 3652 9892
      3659 9896 3663 9900
TIME...MOT...LOC 2325Z 220DEG 33KT 3663 9886

$$
000 
WWUS54 KOUN 262336
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT SUN APR 26 2009

OKC151-262345-
/O.CAN.KOUN.TO.W.0029.000000T0000Z-090426T2345Z/
WOODS OK-
636 PM CDT SUN APR 26 2009

...THE TORNADO WARNING HAS BEEN CANCELLED FOR CENTRAL WOODS COUNTY...

THE TORNADIC POTENTIAL OF THIS STORM HAS DECREASED SIGNIFICANTLY. 
DAMAGING WIND GUSTS OF 75 MPH...TORRENTIAL RAIN...AND HAIL THE SIZE 
OF QUARTERS ARE LIKELY. A SEVERE THUNDERSTORM WARNING HAS BEEN 
ISSUED FOR THIS STORM.

LAT...LON 3682 9886 3669 9860 3661 9857 3658 9860
      3651 9869 3652 9878 3651 9885 3652 9892
      3659 9896 3663 9900
TIME...MOT...LOC 2335Z 220DEG 33KT 3673 9876

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 26, 3:09 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Apr 26, 3:09 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
309 PM CDT SUN APR 26 2009

.DISCUSSION...
HIGHLIGHTS WILL BE CONTINUED INTO TONIGHT. LITTLE OVERALL CHANGE
IN FORECAST PACKAGE...WITH ACTIVE WEATHER THROUGH TONIGHT AND
ALONG FRONT TOMORROW. TOMORROW NIGHT INTO TUESDAY WILL LIKELY BE
DOWN-TIME FOR ACTIVE WEATHER BEFORE PICKING BACK UP MID TO LATE WEEK.
OUTSIDE OF SEVERE WEATHER CONCERNS...FLOODING /BOTH AREAL AND
MAIN-STEM/ WILL CONTINUE THROUGH THE WEEK...WITH EXCESSIVE
RAINFALL AMOUNTS LIKELY IN SOME AREAS. FOCUS APPEARS TO SHIFT TO
SOUTHERN PARTS OF OKLAHOMA MONDAY NIGHT AND AGAIN MID-LATE WEEK
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  73  52  70 /  60  40  40  10
HOBART OK         62  76  51  67 /  60  30  40  20
WICHITA FALLS TX  67  79  57  74 /  60  50  50  20
GAGE OK           55  69  42  67 /  50  10  20  20
PONCA CITY OK     62  72  50  69 /  80  30  10  10
DURANT OK         67  78  63  75 /  60  70  70  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR OKZ004>030-033>040-044-
     045.

     FLOOD WATCH THROUGH MONDAY AFTERNOON FOR OKZ004>018-021-022.

TX...WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR TXZ083>090.

&&

30/11
Hazardous weather outlook, Apr 26, 11:22 AM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1122 AM CDT SUN APR 26 2009

OKZ004>048-050>052-TXZ083>090-271200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1122 AM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WESTERN OKLAHOMA THIS AFTERNOON AND THIS EVENING... WITH A MODERATE
RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THE HIGH RISK WHICH
COVER MUCH OF THE REMAINDER OF THE AREA INCLUDING ALL OF WESTERN
NORTH TEXAS. CITIZENS ACROSS OKLAHOMA AND WESTERN NORTH TEXAS SHOULD
PAY EXTRA ATTENTION TO DEVELOPING WEATHER THROUGH TONIGHT AND REVIEW
SEVERE WEATHER SAFETY PROCEDURES.

LOCATION...
THE HIGH RISK IS WEST OF A LINE FROM BLACKWELL... TO CRESCENT... TO
EL RENO... TO LAWTON... TO FREDERICK AND HOLLIS. THE MODERATE RISK
IS EAST OF THE HIGH RISK AREA AND WEST OF A LINE FROM CHANDLER... TO
PAULS VALLEY... TO RINGLING. THE MODERATE RISK INCLUDES ALL OF
WESTERN NORTH TEXAS. A SLIGHT RISK COVERS THE REMAINDER OF THE
SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM NOON
THROUGH EARLY MONDAY MORNING.

IMPACTS...
THE SEVERE WEATHER CONCERNS TODAY WILL BE HAIL TO THE SIZE OF
BASEBALLS AND WIND GUSTS TO 75 MPH. TORNADOES ARE ALSO A CONCERN IN
THE HIGH AND MODERATE RISK AREAS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS FROM THIS AFTERNOON UNTIL EARLY MONDAY MORNING.

DISCUSSION...
A DRY LINE LOCATED ACROSS THE CENTRAL TEXAS PANHANDLE IS EXPECTED TO
MOVE TO NEAR THE WESTERN OKLAHOMA BORDER BY LATE THIS AFTERNOON. A
COLD FRONT WILL ALSO BE LOCATED FROM AN AREA OF SURFACE LOW PRESSURE
OVER THE EASTERN OKLAHOMA PANHANDLE NORTHEAST ACROSS KANSAS. STORMS
ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THESE BOUNDARIES AS A
STRONG UPPER-LEVEL DISTURBANCE MOVES OUT OF THE SOUTHERN ROCKIES.
STRONG WIND FIELDS AND HIGH AMOUNTS OF INSTABILITY WILL LEAD TO
THESE STORMS QUICKLY BECOMING SEVERE WITH THE POTENTIAL FOR LARGE
AND DESTRUCTIVE HAIL...DAMAGING WIND GUSTS...AND TORNADOES

PROBABILITY TABLE...
VALID THROUGH 500 AM CDT MONDAY APR 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAIN WILL CONTINUE TO CAUSE FLOODING CONCERNS ACROSS PORTIONS
OF NORTHERN AND WESTERN OKLAHOMA THIS AFTERNOON AND TONIGHT. A FLOOD
WATCH IS IN AFFECT FOR THESE AREAS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE ON MONDAY AS A
COLD FRONT MOVES THROUGH THE UNSTABLE AIRMASS NOW PRESENT OVER THE
AREA. A BREAK IN THE ACTION IS EXPECTED ON TUESDAY...WITH
THUNDERSTORMS POSSIBLE EVERY DAY FROM WEDNESDAY THROUGH FRIDAY.

OTHER HAZARDOUS WEATHER...
RIVER FLOODING IS POSSIBLE IN AREAS OF NORTHERN AND WESTERN OKLAHOMA
ON MONDAY AND TUESDAY AS A RESULT OF RECENT HEAVY RAINFALL. THOUGH
EXACT AREAS CANNOT BE DEFINED AT THIS POINT...MULTIPLE ROUNDS OF
HEAVY RAINFALL THROUGH NEXT THURSDAY COULD CAUSE FLOODING IN OTHER
AREAS OF OKLAHOMA AND NORTH TEXAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY MORNING.

30

In the hours before

Local storm report, Apr 26, 4:24 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
424 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             3 E CROWELL             33.98N 99.67W
04/26/2009  E1.00 INCH       FOARD              TX   BROADCAST MEDIA

&&

SMITH
Local storm report, Apr 26, 4:45 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TORNADO          CRAWFORD                35.83N 99.80W
04/26/2009                   ROGER MILLS        OK   BROADCAST MEDIA

            REPORTED BY BROADCAST MEDIA, SPOTTERS AND CHASERS.

&&

SMITH
Local storm report, Apr 26, 4:58 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
458 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             2 N VERNON              34.18N 99.29W
04/26/2009  E1.75 INCH       WILBARGER          TX   BROADCAST MEDIA

            GOLFBALL SIZE HAIL COVERING THE GROUND ON A HIGHWAY ON
            THE NORTH SIDE OF VERNON.

&&

LAMERS
Local storm report, Apr 26, 5:09 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             3 W FREDERICK           34.39N 99.06W
04/26/2009  E1.00 INCH       TILLMAN            OK   AMATEUR RADIO

&&

SMITH
Local storm report, Apr 26, 5:26 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
526 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             6 NW REYDON             35.71N 100.00W
04/26/2009  E1.50 INCH       ROGER MILLS        OK   TRAINED SPOTTER

&&

AG
Local storm report, Apr 26, 5:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
529 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             6 NW FREDERICK          34.45N 99.09W
04/26/2009  E1.75 INCH       TILLMAN            OK   AMATEUR RADIO

&&

SMITH

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:04 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey56 min
Apr 25, 7:12 PM CDTSevere Thunderstorm WarningOUNCuster, Washita48 min
Apr 25, 7:16 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward59 min
Apr 25, 7:31 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Washita59 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningOUNGrant, Kay61 min
Apr 25, 7:46 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant59 min
Apr 25, 7:53 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey67 min
Apr 25, 7:57 PM CDTSevere Thunderstorm WarningOUNCuster, Washita63 min
Apr 25, 8:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woodward57 min
Apr 25, 8:26 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita64 min
Apr 25, 8:46 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay59 min
Apr 25, 8:53 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita67 min
Apr 25, 8:57 PM CDTTornado WarningOUNKay48 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major38 min
Apr 25, 9:13 PM CDTAreal Flood WarningOUNBlaine, Dewey, Garfield, Grant, Kay, Major6 hr
Apr 25, 9:16 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major, Woods, Woodward59 min
Apr 25, 9:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita57 min
Apr 25, 9:42 PM CDTTornado WarningOUNGarfield33 min
Apr 25, 9:45 PM CDTSevere Thunderstorm WarningOUNBlaine, Major60 min
Apr 25, 9:46 PM CDTSevere Thunderstorm WarningOUNKay59 min
Apr 25, 9:50 PM CDTSevere Thunderstorm WarningOUNBlaine55 min
Apr 25, 10:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods62 min
Apr 25, 10:13 PM CDTTornado WarningOUNGarfield, Grant32 min
Apr 25, 10:37 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major53 min
Apr 25, 10:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major46 min
Apr 25, 10:42 PM CDTTornado WarningOUNGarfield, Grant63 min
Apr 25, 11:09 PM CDTSevere Thunderstorm WarningOUNGarfield, Major66 min
Apr 25, 11:33 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher27 min
Apr 25, 11:36 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods54 min
Apr 25, 11:47 PM CDTTornado WarningOUNGrant43 min
Apr 25, 11:58 PM CDTTornado WarningOUNAlfalfa, Major47 min
Apr 26, 12:05 AM CDTSevere Thunderstorm WarningOUNKay55 min
Apr 26, 12:12 AM CDTTornado WarningOUNKay48 min
Apr 26, 12:27 AM CDTSevere Thunderstorm WarningOUNGarfield63 min
Apr 26, 12:40 AM CDTTornado WarningOUNAlfalfa, Garfield, Grant, Major65 min
Apr 26, 12:52 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant53 min
Apr 26, 12:57 AM CDTAreal Flood WarningOUNAlfalfa, Garfield, Grant, Major, Woods3 hr
Apr 26, 1:39 AM CDTTornado WarningOUNGarfield, Grant66 min
Apr 26, 1:43 AM CDTSevere Thunderstorm WarningOUNGrant32 min
Apr 26, 1:54 AM CDTRiver Flood WarningOUNDewey, Major, Woodward18 hr
Apr 26, 2:42 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble63 min
Apr 26, 3:04 AM CDTAreal Flood WarningOUNAlfalfa, Blaine, Dewey, Garfield, Grant, Kay and 4 more4 hr
Apr 26, 3:39 AM CDTSevere Thunderstorm WarningOUNKay66 min
Apr 26, 6:38 AM CDTAreal Flood WarningOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more3 hr
Apr 26, 8:31 AM CDTRiver Flood WarningOUNGrant, Kay, Noble67 hr
Apr 26, 9:05 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major29 hr
Apr 26, 9:05 AM CDTRiver Flood WarningOUNKingfisher, Logan47 hr
Apr 26, 9:47 AM CDTAreal Flood WarningOUNAlfalfa, Garfield, Grant, Kay, Major6 hr
Apr 26, 10:02 AM CDTFlood WatchOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more30 hr
Apr 26, 11:26 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
Apr 26, 11:28 AM CDTSevere Thunderstorm WarningOUNHarper47 min
Apr 26, 12:03 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more13 hr
Apr 26, 12:15 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita45 min
Apr 26, 12:36 PM CDTTornado WarningOUNBeckham, Greer, Kiowa, Washita39 min
Apr 26, 12:38 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills67 min
Apr 26, 12:59 PM CDTSevere Thunderstorm WarningOUNHarper46 min
Apr 26, 1:12 PM CDTSevere Thunderstorm WarningOUNCuster, Washita63 min
Apr 26, 1:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods62 min
Apr 26, 1:30 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward22 min
Apr 26, 1:55 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward65 min
Apr 26, 2:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major66 min
Apr 26, 2:29 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant48 min
Apr 26, 2:46 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward59 min
Apr 26, 3:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major62 min
Apr 26, 3:27 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills63 min
Apr 26, 3:38 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant67 min
Apr 26, 3:46 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward59 min
Apr 26, 3:50 PM CDTFlash Flood WarningOUNEllis, Harper, Woodward4 hr
Apr 26, 4:04 PM CDTTornado WarningOUNEllis, Roger Mills56 min
Apr 26, 4:10 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman65 min
Apr 26, 4:34 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson56 min
Apr 26, 4:38 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills67 min
Apr 26, 4:42 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Harper, Woods, Woodward63 min
Apr 26, 4:56 PM CDTTornado WarningOUNDewey, Ellis, Woodward64 min
Apr 26, 5:13 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman62 min
Apr 26, 5:27 PM CDTSevere Thunderstorm WarningOUNAlfalfa63 min
Apr 26, 5:29 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson61 min
Apr 26, 5:39 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills66 min
Apr 26, 5:47 PM CDTTornado WarningOUNDewey, Ellis, Roger Mills, Woodward58 min
Apr 26, 6:06 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson54 min

Nearby

Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.